# SDR ASOA201612191306

- Difficulty date: December 19, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N712EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10074
- Aircraft time: 33,748 hours, 23,937 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670391693
- Condition: Broken
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK, FOUND AFT LOWER FUSELAGE FAIRING SUPPORT STRUT LOWER ANGLE BROKEN AT BS 847.  REMOVED AND REPLACED AFT LOWER ANGLE FAIRING SUPPORT IAW SRM 51-42-06-001-001-A01.
